MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.0MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Model Number FDS40012
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure a small proximal ledge was left where the stent (subject device) wasn t opposing well which could have contributed to the distal stenosis on the edge of the stent (subject device) that the physician noticed at a 12-month follow-up.The procedure was completed successfully.
 
Event or Problem Description
It was reported that during the procedure a small proximal ledge was left where the stent (subject device) wasn¿t opposing well which could have contributed to the distal stenosis on the edge of the stent (subject device) that the physician noticed at a 12-month follow-up.The procedure was completed successfully.Additional information indicated that the stent (subject device) wasn¿t opposing well due to vessel stenosis preventing the subject stent from remaining open and not that the subject stent failed.
 
Additional Manufacturer Narrative
F10 / h6 device code grid/medical device problem code - updated h3 other text : the device is not available to manufacturer.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the procedure was completed successfully.The devices performed as intended.During the procedure a small proximal ledge was noted upon deployment which may have contributed to the reported event.When imaging was done immediately post procedure to show that the flow diverter was fully open, there was a small proximal ledge left where the device wasn¿t apposing well.In the physician¿s opinion, the event was related to the subject device and the device caused stenosis.It is unknown if access was through radial or femoral artery.The anatomical location where the issue occurred was the ica (internal carotid artery).The anatomy was not tortuous.The patient did not have a history of atherosclerotic disease.The patient was female, 58 years old.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.
 
Event or Problem Description

Brand Name
SURPASS EVOLVE 4.0MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13885347
Report Number3008881809-2022-00142
Device Sequence Number13700852
Product Code OUT
UDI-Device Identifier07613327386516
UDI-Public07613327386516
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2023
Device Model NumberFDS40012
Device Catalogue NumberFDS40012
Device Lot Number22294996
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2022
Supplement Date Received by Manufacturer04/18/2022
06/23/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/18/2022
06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexFemale